# SDR DALA2015120807860

- Difficulty date: December 22, 2014
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 56,757 hours, 44,038 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 712
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED A LARGE DENT NEXT TO THE C2 CARGO DOOR AT BS 712, S-26L. MAINTENANCE CUT OUT THE DENT AND REPAIRED IAW ER/A 531636-14 INSTRUCTIONS.  ER/A 531636-14 INSTALLS A REPAIR FILLER AND DOUBLER, COVERING THE DAMAGED AREA AND THE NEARBY FACTORY DOUBLER.  THIS LOG PAGE PROVIDES TRACKING FOR THE DTE RESTRICTION ASSOCIATED WITH ER/A 531636-14 ONLY.  ASSOCIATED ER/A 00-531636 ADDED FOR AC 9016. REDEFERRED LOG TO QC, ESTABLISH MONITOR INSPECTION, 20-0553-8-9369, SN 09016, L/L SEC I DTA. ER/A 531636-14, REV A IS CURRENT. DTA RESTRICTION REMOVED, LOGPAGE TO BE TERMINATED. CLOSED LOG AND REMOVED MONITOR INSP IAW ALERT 07DEC15 AND LOG COMMENTS.
